Home > internal medicine > Non steroidal anti-inflammatory drug induced nephropathy

Non steroidal anti-inflammatory drug induced nephropathy

There are several ways of renal damage of NSAIDs, including acute renal failure caused by changes in renal hemodynamics and direct nephrotoxic manifestations caused by tubulointerstitial nephritis, such as proteinuria and hypertension syndrome.

Symptoms

Seizures and epilepsy syndrome

Pneumococcal meningitis

Reflex sympathetic dystrophy syndrome

Reflex somatic neuropathy

Watershed infarction

Phenothiazine antipsychotic poisoning

Radiation myelopathy

Wind cold headache

Radiation peripheral neuropathy

Wind heat headache

African trypanosomiasis

Rheumatic chorea

Recurrent aseptic meningitis

Accessory nerve injury

Paraneoplastic myelopathy

Generalized flat xanthoma

Radiation thyroiditis

Non thyroid morbid syndrome

Obese reproductive incompetence syndrome

Wind temperature

Common Health Issues

Health News